U.S. doctors online nowAsk doctors free
Albany, GA
A 25-year-old male asked:

Keep telling nurse my body itches on increase allergy shots decreased dose doesnt make me itch she says shots only itch at site after decrease works?

1 doctor answer1 doctor weighed in
Dr. John Chiu
Allergy and Immunology 57 years experience
Incorrect: Generalized itching after an allergy shot points to something more serious to come especially when the dose is increased . I urge you to discuss this with your allergist before you get your next shot. Although one may not need to decrease the allergen dose from a local reaction, a generalized itch may signal the early stage of anaphylaxis.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 23, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.